# SDR UPS98826083

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, RIGHT WING TOP EXTERIOR SURFACE REAR SPAR AT NR 5 SPOILER SKIN IS TORN.  CUT OUT DAMAGED SKIN AREA, FABRICATED FILLER AND DOUBLER IAW REO DC8 5720 7767 APPENDIX A AND INSTALLED IAW SRM 51-1-21.
